This Article 
   
 Share 
   
 Bibliographic References 
   
 Add to: 
 
Digg
Furl
Spurl
Blink
Simpy
Google
Del.icio.us
Y!MyWeb
 
 Search 
   
2009 WRI World Congress on Computer Science and Information Engineering
Robust Control for a Class of Nonlinear Uncertain Chaotic Systems with Time-Delay by LMI Approach
Los Angeles, California USA
March 31-April 02
ISBN: 978-0-7695-3507-4
This paper studies the robust control for a class of nonlinear uncertain chaotic systems with time-delay by using Lyapunov stability theory and the linear matrix inequality (LMI) approach. A sufficient condition for the existence of the time-delay feedback controller is established, and a sufficient condition for the existence of the state observer and the observer-based robust controller is also derived.
Index Terms:
Robust control, uncertain chaotic systems, LMI
Citation:
Wenli Zhu, Hongwei Cui, Shumin Bai, Jin Hu, "Robust Control for a Class of Nonlinear Uncertain Chaotic Systems with Time-Delay by LMI Approach," csie, vol. 2, pp.616-620, 2009 WRI World Congress on Computer Science and Information Engineering, 2009
Usage of this product signifies your acceptance of the Terms of Use.